Bifurcations and exact bounded travelling wave solutions for a partial differential equation
作者: Bin He
作者单位: 1Center for Nonlinear Science Studies, College of Mathematics of Honghe University, Mengzi, Yunnan, 661100, PR China
刊名: Nonlinear Analysis: Real World Applications, 2008, Vol.11 (1), pp.364-371
来源数据库: Elsevier Journal
DOI: 10.1016/j.nonrwa.2008.11.009
关键词: A partial differential equationLoop solitonPeakonGeneralized compactonPeriodic waveBreaking waveExact solution
原始语种摘要: Abstract(#br)In this paper, a partial differential equation is investigated by using the bifurcation theory and the method of phase portraits analysis, the existence of loop soliton, peakon, generalized compacton, smooth and non-smooth periodic waves, breaking kink and anti-kink waves is proved. In different regions of the parametric space, the sufficient conditions to guarantee the existence of the above solutions are given. In some conditions, exact parametric representations of these waves in explicit and implicit forms are obtained.
全文获取路径: Elsevier  (合作)
影响因子:2.201 (2012)

  • bounded 有界的
  • travelling 移动
  • exact 精确
  • differential 差动的
  • partial 局部的
  • equation 方程